# SDR ASAA0280377

- Difficulty date: October 16, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5956028147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K-CHECK, CENTER CARGO DOOR FORWARD HOLD OPEN LATCH SIDE BRACKET CRACKED .50 INCH.  REPLACED BRACKET PER SRM 51-10-2, AND DAC DWG 5956028.  (M)
